Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The hyperinvariant subspace lattice of a contraction of class $ C.\sb{0}$


Author: Pei Yuan Wu
Journal: Proc. Amer. Math. Soc. 72 (1978), 527-530
MSC: Primary 47A15
DOI: https://doi.org/10.1090/S0002-9939-1978-0509248-7
MathSciNet review: 509248
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if T is a $ {C_{ \cdot 0}}$ contraction with finite defect indices, then Hyperlat T is (lattice) generated by those subspaces which are either $ \ker \psi (T)$ or ran $ \overline {{\text{ran}}\;\xi (T)} $, where $ \psi $ and $ \xi $ are scalar-valued inner functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0509248-7
Keywords: $ {C_{ \cdot 0}}$ contraction, hyperinvariant subspace
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society